Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Will taking diamicron and metformin together after breakfast cause any problems ?

I usually take diamicron 30mg just before breakfast and after breakfast I take metformin 850mg. Today I forgot to take diamicron before breakfast, so after breakfast I took both diamicron and metformin together. Will it cause any problem for me, I am little tensed. Appreciate a reply asap. Thank you
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Taking the two drugs together is not likely to cause any considerable drug interactions. It is always better to take your medicines late than to forget them completely. Do not worry. Next time be more careful in maintaining your drug timings.
Dr. Rakhi Tayal
Answered: Wed, 16 Mar 2011
I find this answer helpful
  User's Response
Dear Susan, Welcome to Healthcaremagic!
Diamicron (gliclazide) is a sulphonylurea drug, which may or maynot be taken with food. Metformin is taken with food to avoid GI side effects. So this will not cause any problem to you. Now onwards, please be careful with your medications as suggested by Dr Rakhi. Good luck.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor